# SDR SWIA200514345

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 6,795 hours, 5,933 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 698
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 6,969 hours, 5,503 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

EN ROUTE STAB TRIM CH 2 AND MACH TRIM CAME ON.  REMOVED AND REPLACED HSTA IAW CRJ 200 MM 27-42-01 AND HSTCU IAW CRJ 200 MM 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 1104.
